Conditions aux limites approchées pour les couches minces périodiques
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 33 (1999) no. 4, p. 673-693
@article{M2AN_1999__33_4_673_0,
     author = {Ammari, Habib and Latiri-Grouz, Chiraz},
     title = {Conditions aux limites approch\'ees pour les couches minces p\'eriodiques},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {33},
     number = {4},
     year = {1999},
     pages = {673-693},
     zbl = {0944.35008},
     mrnumber = {1726479},
     language = {fr},
     url = {http://www.numdam.org/item/M2AN_1999__33_4_673_0}
}
Ammari, Habib; Latiri-Grouz, Chiraz. Conditions aux limites approchées pour les couches minces périodiques. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 33 (1999) no. 4, pp. 673-693. http://www.numdam.org/item/M2AN_1999__33_4_673_0/

[1] T. Abboud et H. Ammari, Diffraction at a curved grating: TM and TE cases, Homogenization. J. Math. Anal. Appl 202 (1996) 995-1026. | MR 1408364 | Zbl 0865.35122

[2] T. Abboud et H. Ammari, Diffraction at a curved grating: Approximation by an infinite plane grating. J. Math Anal. Appl.202 (1996) 1076-1100. | MR 1408368 | Zbl 0865.35123

[3] T. Abboud et H. Ammari, Diffraction par un réseau courbe bipériodique: Homogénéisation. C.R. Acad. Sci. Paris Sér. I 320 (1995) 301-306. | MR 1320375 | Zbl 0834.35122

[4] T. Abboud et H. Ammari et G. Lebeau, Analyse asymptotique de la diffraction par un réseau courbe. C.R. Acad. Sci. Paris Sér. I 320 (1995) 1085-1090. | MR 1332616 | Zbl 0828.35129

[5] H. Ammari, Scattering of waves by thin periodic layers at high frequencies using the on-surface radiation condition method. IMA J. Appl Math. 60 (1998) 199-214. | MR 1635466 | Zbl 0911.35109

[6] H. Ammari et S. He, Generalized effective impedance boundary conditions for an inhomogeneous thin layer in electromagnetic scattering. J. Electromagn. Waves Appl 11 (1997) 1197-1212. | Zbl 0989.78524

[7] H. Ammari et S. He, Homogenization and scattering for gratings. J. Electromagn. Waves Appl. 11 (1997) 1669-1683. | Zbl 0989.78541

[8] H. Ammari et S. He, Effective impedance boundary conditions for an inhomogeneous thin layer on a curved metallic surface. IEEE Trans. Antennas Propag. 46 (1998) 710-715.

[9] H. Ammari et J.-C. Nédélec, Sur les conditions d'impédance généralisées pour les couches minces. C.R. Acad. Sci. Paris Sér. I 322 (1996) 995-1000. | MR 1393549 | Zbl 0858.35120

[10] H. Ammari et J.-C. Nédélec, Time-harmonic electromagnetic fields in thin chiral layers. SIAM J. Math. Anal. 29 (1998) 395-423. | MR 1616499 | Zbl 0913.35131

[11] H. Ammari et J.-C. Nédélec, Generalized impedance boundary conditions for the Maxwell equations as singular perturbation problems. Comm. Partial Differential Equations 24 (1999) 821-850. | MR 1680917 | Zbl 0939.35180

[12] J. F. Ahner et H.W. Wiener, On an exterior Laplace equation problem with Robin boundary condition. J. Math. Anal Appl. 157 (1991) 127-146. | MR 1109447 | Zbl 0747.35006

[13] A. Bendali et L. Vernhet, Résolution par éléments finis de frontière d'un problème de diffraction d'onde comportant une condition aux limites d'impédance généralisées. C.R. Acad. Sci. Paris Sér. I 321 (1995) 791-797. | MR 1354727 | Zbl 0837.65130

[14] A. Bendali et K. Lemrabet, The effect of a thin coating on the scattering of a time-harmonic wave for the Helmholtz equation. SIAM J, Appl Math. 56 (1996) 1664-1693. | MR 1417476 | Zbl 0869.35068

[15] A. Bensoussan, J. L. Lions et G. Papanicolaou, Asymptotic Analysis for Periodic Structures. North Holland (1978). | MR 503330 | Zbl 0404.35001

[16] B. Engquist et J.-C. Nédélec, Effective boundary conditions for acoustic and electromagnetic scattering thin layers. Rapport Interne du Centre de Mathématiques Appliquées de l'École Polytechnique, 278 (1993).

[17] R. F. Harrington et J. R. Mautz, An impedance sheet approximation for thin dielectric shells. IEEE Trans. Antennas Propag. 23 (1975) 531-534. | MR 373472

[18] S. N. Karp et F. C. Karal, Generalized impedance boundary conditions for surface wave structures, in Electromagnetic Wave Theory, Part I, J. Brown Ed., Pergamon Press, New York (1965) 479-483.

[19] R. J. King, J. R. Wait, Electromagnetic groundwave propagation theory and experiment, in Symposia Mathematica, Vol.17, Academic Press, New-York (1976) 107-208.

[20] J.-C. Nédélec, Ondes acoustiques et électromagnétiques, Équations intégrales, Cours de DEA, École Polytechnique (1996).

[21] T.B.A. Senior et J.L. Volakis, Approximate boundary conditions in electromagnetics. IEE Electromagnetic Waves Series 41, IEE Publication, London (1995). | Zbl 0828.73001